# SDR SA07030

- Difficulty date: May 18, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Condition: Discharged
- Location: Cabin
- Part time: 19,892 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - THE EMERGENCY LIGHT AT SEAT 18A WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKS OK.
